# SDR A6WA201644175

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 30,754 hours, 30,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4018. FLOOR EMERGENCY LIGHTS INOPERATIVE BEHIND ROW 8.
